Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 30, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Aug 2, 2025, 9:24 PM CDT for Calhoun County, Cherokee County, Cleburne County, Alabama. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2025, 9:24 PM CDT (02:24 UTC)
- Expired
- Aug 3, 2025, 1:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:38 PM CDT | FLASH FLOOD | 1 W Pleasant Gap, AL | Report of roads flooded near the intersection of County Road 29 and County Road 177 in Cherokee County. |
| Aug 2, 11:44 PM CDT | FLASH FLOOD | Spring Garden, AL | Cherokee County 911 has received 2 calls stating that numerous roads are flooded around the Spring Garden School. |
| Aug 3, 12:09 AM CDT | FLASH FLOOD | 1 Nw Spring Garden, AL | Report of flooding along a portion of County Road 8 in Cherokee County, location approximate. |
| Aug 3, 12:30 AM CDT | FLASH FLOOD | Piedmont, AL | Piedmont City Police reports that many roads in the city are flooded and some homes are taking on water. Storm shelter opened at Piedmont High School for those impacted. |
| Aug 3, 1:06 AM CDT | FLASH FLOOD | 3 Wsw Forney, AL | Report of a portion of County Road 18 in Cherokee County was washed out. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 134 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
677
WGUS54 KBMX 030224
FFWBMX
ALC015-019-029-030530-
/O.NEW.KBMX.FF.W.0030.250803T0224Z-250803T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
924 PM CDT Sat Aug 2 2025
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Northeastern Calhoun County in east central Alabama...
Northeastern Cleburne County in east central Alabama...
Southeastern Cherokee County in northeastern Alabama...
* Until 1230 AM CDT.
* At 924 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 3 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Piedmont, Forney, Pleasant Gap, Eastern Weiss Lake, Spring Garden,
Borden Springs and Waterhouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3423 8545 3420 8544 3419 8544 3416 8544
3413 8543 3411 8543 3408 8542 3400 8541
3388 8538 3389 8561 3389 8565 3423 8549
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
12/Robinson2 follow-up statements
111
WGUS74 KBMX 030348
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
1048 PM CDT Sat Aug 2 2025
ALC015-019-029-030530-
/O.CON.KBMX.FF.W.0030.000000T0000Z-250803T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AL-Cherokee AL-Cleburne AL-
1048 PM CDT Sat Aug 2 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY
FOR NORTHEASTERN CALHOUN, NORTHEASTERN CLEBURNE AND SOUTHEASTERN
CHEROKEE COUNTIES...
At 1048 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain in Rock Run and Pleasant Gap. Between 3 and 6 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding should be already
occurring.
HAZARD...Life threatening flash flooding due to torrential
rainfall from ongoing thunderstorms.
SOURCE...Radar and emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Piedmont, Forney, Pleasant Gap, Eastern Weiss Lake, Spring Garden,
Borden Springs and Waterhouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3423 8545 3420 8544 3419 8544 3416 8544
3413 8543 3411 8543 3408 8542 3400 8541
3388 8538 3389 8561 3389 8565 3423 8549
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
56587
WGUS54 KBMX 030524
FFWBMX
ALC015-019-029-030630-
/O.EXT.KBMX.FF.W.0030.000000T0000Z-250803T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1224 AM CDT Sun Aug 3 2025
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Northeastern Calhoun County in east central Alabama...
Northeastern Cleburne County in east central Alabama...
Southeastern Cherokee County in northeastern Alabama...
* Until 130 AM CDT.
* At 1224 AM CDT, Emergency Management reported flooding from
previous thunderstorms across the warned area. Between 5 and 6
inches of rain are estimated to have fallen. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported numerous roadways across
southern Cherokee County flooded, including the Spring
Garden community.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Piedmont, Pleasant Gap, Borden Springs and Spring Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3407 8543 3391 8539 3388 8538 3389 8561
3389 8565 3407 8555
FLASH FLOOD...OBSERVED
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 9:09 PM CDT, 15 minutes earlier. Its key messages:
- Updated at 908 PM CDT SAT AUG 2 2025
- There is Level 2 out of 4 risk for heavy rainfall that could lead to flash flooding across eastern and southeastern Central Alabama counties through tonight. Localized flood concerns are expected to linger through the day on Sunday.
Area forecast discussion, Aug 2, 9:09 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 909 PM CDT Sat Aug 2 2025 ...New MESOSCALE UPDATE... .KEY MESSAGES... Updated at 908 PM CDT SAT AUG 2 2025 - There is Level 2 out of 4 risk for heavy rainfall that could lead to flash flooding across eastern and southeastern Central Alabama counties through tonight. Localized flood concerns are expected to linger through the day on Sunday. && .MESOSCALE UPDATE FOR POTENTIAL FLASH FLOODING OVERNIGHT TONIGHT THROUGH SUNDAY MORNING... Issued at 909 PM CDT SAT AUG 2 2025 A very complex mesoscale and synoptic setup is currently ongoing across western Georgia and Central Alabama this evening. A cold air damming boundary or "wedge" as we always call it has moved westward into eastern Alabama counties this evening, with a surface ridge located just east of the Smoky Mountains. With the strong easterly surface flow associated with the wedge moving in, flow aloft from 850 to 500mb is mostly from the west, as measured by the 00z KBMX sounding. With an ample amount of instability still present aloft, near constant lift due to the westerlies overrunning the wedge front will provide parcel lift to develop additional showers and storms through the overnight hours. With tropical moisture still available across our eastern and southeastern counties and PWATs between 2.1 and 2.4 inches, high rainfall rates will occur for storms that develop along the wedge boundary, on the order of 1.5 to 2 inches per hour. Additional mesoscale interactions are also ongoing, with what could be a meso-low forming based on surface obs over the past couple of hours with northwesterly winds at the Shelby County Airport and easterly winds at Sylacauga. WPC also mentioned an "anticylonic turning" that was contributing to additional frontogenetical forcing. As a result, a Flood Watch has been issued through 7am Sunday morning, as concerns continue to mount in terms of mesoscale interactions through the overnight hours. Flooding has already been reported in Cherokee County with backbuilding of convective activity, and our office at the Shelby County Airport picked up almost 2 inches of rain in an hour. CAMs are picking up on additional development through midnight tonight along and east of the I-59 corridor, and rainfall rates and amounts will be closely monitored through the overnight hours. 56/GDG && .SHORT TERM... (This evening through Sunday) Issued at 1231 PM CDT SAT AUG 2 2025 Surface analysis early this afternoon depicts a cold front draped along the Northern Gulf coast. Showers and thunderstorms have been forming along the boundary, where low level convergence is maximized, through the morning. This activity is expected to expand north through the afternoon hours as several bouts of H85-H5 vorticity rotate around the base of an upper trough centered across the Great Lakes region. SPC has maintained a Marginal Risk (Level 1 of 5) of severe storms across much of the southern half of the CWA for this afternoon and evening. The combination of passing upper level support, a stalled boundary, and increasing instability will support isolated to scattered storms later on today. Forecast soundings reveal an inverted-v profile suggesting a primary threat of damaging winds today. In addition to the severe threat, we will need to monitor for an increasing flash flooding threat. A warm, moist airmass is in place (GOES TPW imagery showing PWATs of 2.11") will help support efficient rainfall product. Select forecast soundings indicate a nearly fully saturated profile with a deep warm cloud depth which further supports the risk of heavy rainfall. Isolated to scattered flash flooding is likely, especially for those that receive ample rainfall yesterday. Therefore, WPC has introduced a Slight Risk (Level 2 of 4) of Excessive Rainfall for much of our eastern areas through this evening. Activity is expected to diminish through the evening hours as we lose daytime heating. We have a nice "break" in the heat today as increased rain chances and cloud cover will help keep heat indices in check. Sunday is likely to feature some even cooler high temps, generally in the mid 70s along the AL/GA border, as wedge flow gradually develops due to a surface high sagging south along the Atlantic seaboard. Latest guidance hints at a 50-80% chance of highs below 80F for some tomorrow. 95/Castillo && .LONG TERM... (Sunday night through next Friday) Issued at 1231 PM CDT SAT AUG 2 2025 An unsettled pattern continues into next week as a longwave trough axis remains stretched across the eastern CONUS while a stout upper ridge builds in out west. Several disturbances will rotate along the periphery of these features through the week, adding increased lift across the southeast. This will ultimately lead to increased chances for diurnally driven showers and thunderstorms. Rainfall totals through the middle of the next week range from 0.5-1" across our NW areas to 2-3" for our SW counties. However, this rain will not fall all at once which will help mitigate some flooding concerns. High temps into early next week stay on the cooler side (for August) as wedge flow continues. High temps look to top out in the mid to upper 70s across our eastern counties. Those further west will climb into the 80s daily. By the middle to end of the work week, we all warm back up into the mid to upper 80s. 95/Castillo && .AVIATION... (00Z TAFS) Issued at 744 PM CDT SAT AUG 2 2025 Persistent SHRA/TSRA development will remain across EET, ASN, and AUO through at least 04z this evening. Redevelopment of showers and storms may also occur during the overnight hours, and TAF amendments are likely as a result. Due to uncertainty in the location of development, we'll keep only PROB30s for most sites through the evening and will amend as necessary. Otherwise, additional aviation challenges including IFR to MVFR ceilings are expected overnight areawide. SHRA/TSRA development can be expected once again areawide through the day on Sunday with lingering low ceilings and light surface winds from the east. 56/GDG && .FIRE WEATHER... No issues from fire weather elements are expected over the coming days. Daily showers and thunderstorms are expected, most focused on the afternoon to evening time frame. 20-foot winds will be light, except variable and gusty in and near showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 77 64 78 / 70 60 20 40 Anniston 71 78 66 78 / 70 60 30 50 Birmingham 72 82 67 77 / 60 60 30 50 Tuscaloosa 71 87 69 81 / 50 50 20 50 Calera 72 81 67 79 / 70 70 30 50 Auburn 72 78 66 77 / 80 80 50 70 Montgomery 73 85 68 79 / 80 80 40 70 Troy 72 84 68 79 / 80 90 50 80 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT Sunday for the following counties: Autauga-Bibb-Blount-Calhoun-Chambers-Cherokee-Chilton-Clay- Cleburne-Coosa-Elmore-Etowah-Jefferson-Randolph-Shelby-St. Clair- Talladega-Tallapoosa. && SHORT TERM...95 LONG TERM....95 AVIATION...56
Hazardous weather outlook, Aug 2, 7:36 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 736 PM CDT Sat Aug 2 2025 ALZ011>015-017>050-040345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 736 PM CDT Sat Aug 2 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a risk for heavy rainfall that could lead to isolated locations of flash flooding across eastern and southeastern counties Central Alabama tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A risk for heavy rainfall and localized flash flooding will linger through the day on Sunday for eastern and southeastern counties of Central Alabama. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Aug 2, 5:50 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
550 PM CDT Sat Aug 2 2025
ALZ037-038-047-022330-
Lee AL-Tallapoosa AL-Chambers AL-
550 PM CDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LEE...EAST CENTRAL
TALLAPOOSA AND SOUTHWESTERN CHAMBERS COUNTIES THROUGH 630 PM CDT...
At 550 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ridge Grove, or 8 miles northeast of Camp Hill, moving south at 20
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Opelika, Camp Hill, Lafayette, La Fayette, Waverly, Cusseta, Chambers
County Lake, Beans Mill, Sturkie, Oak Bowery, Ridge Grove, West
Chambers, Roxana, and Mount Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3289 8568 3294 8536 3267 8525 3267 8568
TIME...MOT...LOC 2250Z 339DEG 18KT 3287 8554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12/RobinsonSpecial weather statement, Aug 2, 6:32 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
632 PM CDT Sat Aug 2 2025
ALZ037-038-045-047-030030-
Lee AL-Tallapoosa AL-Macon AL-Chambers AL-
632 PM CDT Sat Aug 2 2025
...STRONG THUNDERSTORMS WILL IMPACT LEE...NORTHEASTERN MACON...
SOUTHEASTERN TALLAPOOSA AND SOUTHERN CHAMBERS COUNTIES THROUGH 730 PM
CDT...
At 632 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Chambers County Lake to 7 miles northeast of
Liberty City. Movement was south at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Tuskegee, Camp Hill, Notasulga, Smiths, Smiths
Station, La Fayette, Waverly, Cusseta, Beulah, Denson, Beans Mill,
Lake Tuskegee, Auburn University, Tuskegee National Forest, Sturkie,
Beauregard, Bleecker, and Chambers County Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3251 8506 3247 8506 3247 8533 3241 8533
3241 8543 3239 8543 3234 8568 3274 8579
3294 8529 3266 8509 3265 8511 3263 8508
3262 8509 3258 8507 3254 8502 3251 8500
TIME...MOT...LOC 2332Z 338DEG 14KT 3284 8533 3266 8568
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12/RobinsonSpecial weather statement, Aug 2, 6:57 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
657 PM CDT Sat Aug 2 2025
ALZ042-030015-
Lowndes AL-
657 PM CDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LOWNDES COUNTY
THROUGH 715 PM CDT...
At 657 PM CDT, Doppler radar was tracking a strong thunderstorm over
Logan, or near Fort Deposit, moving southwest at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Deposit, Lowndes County Airport, Logan, and Calhoun.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3209 8653 3209 8641 3205 8641 3204 8640
3203 8640 3196 8641 3196 8662
TIME...MOT...LOC 2357Z 031DEG 9KT 3201 8650
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12/RobinsonSpecial weather statement, Aug 2, 8:27 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
827 PM CDT Sat Aug 2 2025
ALZ044-046-049-030230-
Pike AL-Montgomery AL-Bullock AL-
827 PM CDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PIKE...SOUTHWESTERN
BULLOCK AND SOUTHEASTERN MONTGOMERY COUNTIES THROUGH 930 PM CDT...
At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shopton, or 9 miles northeast of Meadville, moving south at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Meadville, Pine Level, Kent, Dublin, Beans Crossroads, Linwood,
Shopton, Grady, High Ridge, Carters Hill, Orion, China Grove, Currys,
and Simsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3192 8618 3196 8618 3197 8621 3222 8614
3221 8585 3191 8580
TIME...MOT...LOC 0127Z 010DEG 11KT 3213 8600
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12/RobinsonThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:10 PM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| Aug 2, 7:33 PM CDT | Areal Flood Advisory | BMX | Bibb | 22 min |
| Aug 2, 7:42 PM CDT | Flash Flood Warning | BMX | Cherokee | 4 hr |
| Aug 2, 7:55 PM CDT | Flash Flood Warning | BMX | Bibb | 2 hr |
| Aug 2, 8:10 PM CDT | Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 20 more | 71 hr |
| Aug 2, 8:26 PM CDT | Areal Flood Advisory | BMX | Chilton, Shelby | 4 hr |
| Aug 2, 8:27 PM CDT | Special Weather Statement | BMX | Montgomery | 63 min |
| Aug 2, 8:33 PM CDT | Flash Flood Warning | BMX | Calhoun, Etowah, St. Clair | 108 min |
| Aug 2, 9:05 PM CDT | Flash Flood Warning | BMX | Bullock, Macon, Montgomery | 3 hr |
| Aug 2, 9:17 PM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Shelby | 3 hr |
| Aug 2, 10:38 PM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| Aug 2, 11:11 PM CDT | Flash Flood Warning | BMX | Calhoun, Cleburne | 6 hr |
| Aug 3, 12:03 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 8 hr |
| Aug 3, 2:02 AM CDT | Flash Flood Warning | BMX | Cleburne | 8 hr |
| Aug 3, 9:52 AM CDT | Areal Flood Warning | BMX | Cleburne | 4 hr |
| Aug 3, 3:33 PM CDT | Areal Flood Advisory | BMX | Barbour, Russell | 3 hr |
| Aug 3, 6:10 PM CDT | Areal Flood Advisory | BMX | Pike | 2 hr |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.